# SDR GTIA2019042393299

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 40,844 hours, 21,879 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORR FOUND @ RIB10-12 STR 11LH RAF01 2351058-01 OPENED LTPR NRI 5000874916-0010-REVIEWED LTPR NRI 5000874916-0010 AND HAS BEEN ACCOMPLISHED
